# SDR SIMA982854

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Seat 6-7-10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - FLT 5060 - FOUND EMERGENCY EXIT FLOOR PROXIMITY LIGHTS AT SEATS 6, 7 AND 10, AND OVERHEAD LIGHTS AT SEAT 7 AND 8 DO NOT ILLUMINATE.  REMOVED AND REPLACED AFT EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
